Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 12, 2016, 5:13 PM EDT for Bibb County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2016, 5:13 PM EDT (21:13 UTC)
- Expired
- Sep 12, 2016, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 5:30 PM EDT | TSTM WND DMG | Bloomfield Estates, GA | AROUND A DOZEN TREES DOWN AT THE INTERSECTION OF BLOOMFIELD ROAD AND REYNOLDS DRIVE. A FEW TREES WERE ALSO DOWN ON HOMES. |
| Sep 12, 5:30 PM EDT | TSTM WND DMG | Storeyland, GA | ROOFING WAS PEELED BACK ON A FIRE STATION OFF OF BLOOMFRIELD RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WWUS82 KFFC 122113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON SEP 12 2016
GAZ081-082-122145-
CRAWFORD GA-BIBB GA-
513 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD AND
SOUTHWESTERN BIBB COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...A STRONG THUNDERSTORM WAS OVER SKIPPERTON...OR 9
MILES SOUTHWEST OF MACON...MOVING WEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...LIZELLA...LAKE TOBESOFKEE...SKIPPERTON...RUTLAND AND JACK
BROWN ESTATES.
LAT...LON 3264 8394 3287 8386 3289 8383 3289 8382
3279 8362 3267 8367 3269 8370 3269 8377
3263 8385
TIME...MOT...LOC 2112Z 107DEG 5KT 3273 8374
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 12, 3:18 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 12, 3:18 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 PM EDT MON SEP 12 2016 .SHORT TERM /Tonight through Tuesday Night/... Latest surface analysis over the eastern half of the United States shows weak high pressure off the NE coast with even weaker ridging on the east side of the Appalachians and into NE GA. Along the southern periphery of this feature is a stalled frontal boundary that id diffuse enough that it is tough to discern a precise location. A good estimate though is it is somewhere between the southern Atlanta metro and the Columbus to Macon corridor. Main issue today was determining if clouds would clear enough to realize sufficient low level instability today. It looks as though this has indeed occurred with the clearing and CAPE values increasing to 1500 to close to 2000 J/KG for the southern tier. This along with a continued cold pool aloft with -9C at 500mb should be more than enough to get some thunderstorm activity going this afternoon despite the slow initiation start. Given these parameters and some healthy downdraft CAPE over northern portions...could see some strong to even isolated severe activity with the most potent storms. Low pressure off the Florida coast looks to push NE through Tuesday but most of the associated shower and storm activity will remain south of the area. What it will do however...is send enhanced moisture northward allowing for abundant cloud cover and limit instability through the day. For this reason...have limited pops ever so slightly but also delayed the onset of precipitation given increased cloud cover. Deese .LONG TERM /Wednesday through Monday/... Guidance in good consensus for fcst solutions as the CWA fails to shake the moist and moderately unstable regime through the week. The already abnormally moist environment should be aided even more by a low advecting NW off the southeast Atlantic coast by Wednesday...which could even bring some 2.2 inch PWATS to central GA. We will have to watch for enhanced flash flooding and wet microburst threats given any hydrometeor loading to convective downdrafts. Have gone likely pops in parts of south with chance elsewhere. The models have backed off a bit on the strength of the sfc high progged to push into the northeast CONUS Thurs/Fri...and now does not appear to result in as strong of a hybrid CAD wedge across the area. Should be little change to the overall environment with chance pops each day and gradual increase going into the weekend as the upper trough amplifies to the west and another front approaches the north late Saturday into Sunday. Temps should be right around normal or slightly below in the mid to upper 80s for highs and upper 60s to low 70s for lows at most locations due to expected cloud coverage and daily precip chances. Baker/16 AVIATION... 18Z UPDATE... Activity already initiating across the area with vicinity TSRA at AHN. Expect this trend to increase in coverage throughout the afternoon requiring inclusion of a TEMPO group at all sites. Still anticipate an influx of moisture tonight from the east and south allowing for MVFR conditions at MCN and MVFR elsewhere although confidence is lower in this scenario. Another round of SHRA and possible TSRA in store for Tue and have included Prob30 for ATL. //ATL CONFIDENCE...18Z UPDATE... Medium on MVFR potential tonight. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 87 / 40 40 30 40 Atlanta 71 87 71 87 / 40 40 30 30 Blairsville 64 83 63 84 / 30 30 20 40 Cartersville 70 88 69 88 / 30 30 20 30 Columbus 73 90 72 88 / 40 40 30 50 Gainesville 69 86 68 86 / 30 30 30 40 Macon 71 88 71 87 / 40 40 40 60 Rome 68 89 69 89 / 30 20 20 30 Peachtree City 70 88 69 87 / 40 40 30 40 Vidalia 73 87 72 84 / 40 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. SHORT TERM...Deese LONG TERM....Baker/16 AVIATION...Deese
Hazardous weather outlook, Sep 12, 4:57 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 AM EDT MON SEP 12 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 457 AM EDT MON SEP 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO EVENING. SOME STORMS MAY BECOME STRONG. .WEATHER HAZARDS EXPECTED... GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SUNDAY. A VERY MOIST ENVIRONMENT WEDNESDAY MAY LEAD TO MORE WIDESPREAD DEVELOPMENT AND AN INCREASED CHANCE FOR ISOLATED FLOODING OR STRONG DOWNBURST WINDS. SOME STRONG STORMS WITH GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 12, 3:45 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT MON SEP 12 2016
GAZ070-071-122015-
LAMAR GA-MONROE GA-
345 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND WESTERN
MONROE COUNTIES UNTIL 415 PM EDT...
AT 344 PM EDT...A STRONG THUNDERSTORM WAS OVER JOHNSTONVILLE...OR
NEAR BARNESVILLE...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...CULLODEN...ALDORA...RUSSELLVILLE...COLLIER...
REDBONE...GOGGINS...BRENT AND JOHNSTONVILLE.
LAT...LON 3299 8412 3299 8416 3310 8418 3316 8397
3293 8383 3285 8410 3285 8412
TIME...MOT...LOC 1944Z 341DEG 11KT 3307 8405Special weather statement, Sep 12, 4:17 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT MON SEP 12 2016
GAZ072-122045-
JONES GA-
417 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR JONES COUNTY UNTIL 445 PM EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS OVER WAYSIDE...OR NEAR
GRAY...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRAY...CLINTON...BRADLEY...WAYSIDE...JAMES...GREENBERRY
CROSSROADS...ROUND OAK...ETHRIDGE...HADDOCK AND BLOUNTSVILLE.
LAT...LON 3296 8365 3314 8367 3319 8344 3318 8343
3311 8342 3295 8337
TIME...MOT...LOC 2017Z 264DEG 20KT 3306 8358Special weather statement, Sep 12, 4:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT MON SEP 12 2016
GAZ069>071-122045-
UPSON GA-LAMAR GA-MONROE GA-
419 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHERN
LAMAR AND WESTERN MONROE COUNTIES UNTIL 445 PM EDT...
AT 419 PM EDT...A STRONG THUNDERSTORM WAS OVER RUSSELLVILLE...OR 9
MILES SOUTHWEST OF FORSYTH...MOVING NORTHWEST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...YATESVILLE...CULLODEN...RUSSELLVILLE...COLLIE
R... REDBONE AND BRENT.
LAT...LON 3298 8425 3303 8417 3313 8399 3290 8387
3285 8396 3286 8398 3285 8398 3285 8410
TIME...MOT...LOC 2019Z 144DEG 9KT 3292 8401Special weather statement, Sep 12, 4:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT MON SEP 12 2016
GAZ055-057-122100-
HENRY GA-CLAYTON GA-
429 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY AND NORTHERN
CLAYTON COUNTIES UNTIL 500 PM EDT...
AT 429 PM EDT...A STRONG THUNDERSTORM WAS OVER EAGLES LANDING...OR
NEAR MCDONOUGH...MOVING NORTHWEST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JONESBORO...STOCKBRIDGE...FOREST
PARK...RIVERDALE...MORROW... LOVEJOY...LAKE CITY...EAGLES
LANDING...HIDDEN VALLEY PARK...FLIPPEN...FORT
GILLEM...REX...KELLEYTOWN...LAKE SPIVEY...ELLENWOOD...CONLEY AND
IRONDALE.
LAT...LON 3365 8431 3365 8425 3363 8424 3363 8423
3365 8422 3364 8419 3363 8418 3357 8413
3356 8412 3357 8411 3356 8409 3350 8406
3339 8424 3357 8445
TIME...MOT...LOC 2029Z 145DEG 9KT 3351 8421Special weather statement, Sep 12, 4:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT MON SEP 12 2016
GAZ069-071-072-079>082-122115-
TALBOT GA-UPSON GA-TAYLOR GA-CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
442 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...SOUTHERN UPSON...
NORTHWESTERN TAYLOR...NORTHWESTERN CRAWFORD...JONES...SOUTHERN MONROE
AND NORTHERN BIBB COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BRADLEY TO NEAR PO BIDDY CROSSROADS...AND MOVING
SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...THOMASTON...FORSYTH...GRAY...ROBERTA...WOODLAND...YATESVILLE.
.. PAYNE...JUNCTION CITY...CULLODEN...LINCOLN PARK...PAYNE
CITY...PRATTSBURG... JARRELL PLANTATION...PLEASANT
HILL...LIZELLA...SALEM...MUSELLA...LOGTOWN AND POSTELL.
LAT...LON 3257 8443 3281 8458 3296 8412 3293 8412
3293 8406 3299 8404 3316 8353 3293 8336
TIME...MOT...LOC 2042Z 329DEG 15KT 3303 8357 3271 8444Special weather statement, Sep 12, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON SEP 12 2016
GAZ081-082-122145-
CRAWFORD GA-BIBB GA-
513 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD AND
SOUTHWESTERN BIBB COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...A STRONG THUNDERSTORM WAS OVER SKIPPERTON...OR 9
MILES SOUTHWEST OF MACON...MOVING WEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...LIZELLA...LAKE TOBESOFKEE...SKIPPERTON...RUTLAND AND JACK
BROWN ESTATES.
LAT...LON 3264 8394 3287 8386 3289 8383 3289 8382
3279 8362 3267 8367 3269 8370 3269 8377
3263 8385
TIME...MOT...LOC 2112Z 107DEG 5KT 3273 8374The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:01 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 44 min |
| Sep 11, 8:03 PM EDT | Special Weather Statement | FFC | Houston | 42 min |
| Sep 11, 8:06 PM EDT | Special Weather Statement | FFC | Candler | 24 min |
| Sep 11, 8:45 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Sep 11, 8:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Sep 11, 9:15 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Sep 11, 10:13 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 47 min |
| Sep 11, 10:58 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 47 min |
| Sep 11, 11:45 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Sep 12, 12:23 AM EDT | Special Weather Statement | FFC | Toombs | 67 min |
| Sep 12, 2:13 PM EDT | Special Weather Statement | FFC | Meriwether | 32 min |
| Sep 12, 2:38 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 37 min |
| Sep 12, 2:55 PM EDT | Special Weather Statement | FFC | Butts, Monroe | 35 min |
| Sep 12, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 34 min |
| Sep 12, 3:30 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Sep 12, 3:45 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 30 min |
| Sep 12, 4:17 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Sep 12, 4:19 PM EDT | Special Weather Statement | FFC | Lamar | 26 min |
| Sep 12, 4:29 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 31 min |
| Sep 12, 4:42 PM EDT | Special Weather Statement | FFC | Jones, Monroe, Upson | 33 min |
| Sep 12, 5:19 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Sep 12, 5:21 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Sep 12, 5:28 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Sep 12, 5:36 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 24 min |
| Sep 12, 5:44 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Sep 12, 5:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Sep 12, 6:02 PM EDT | Special Weather Statement | FFC | Marion | 43 min |
| Sep 12, 6:06 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Sep 12, 6:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Sep 12, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Sep 12, 6:34 PM EDT | Special Weather Statement | FFC | Houston | 26 min |
| Sep 12, 6:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Sep 12, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 38 min |
| Sep 12, 7:29 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Sep 12, 7:34 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 26 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.